# SDR SWAA2020072702665

- Difficulty date: July 22, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,412 hours, 34,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK AT LOCATION M02335 / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT LOCATION M02335 PER AMM 33-51-06
